# SDR 9627701147

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, A CRACK WAS FOUND ON THE LEFT WING FIXED LEADING EDGE SKIN AT XOS=610.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLERS PER EA 11-120641 (P/N ARB2887-501).
